Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 83, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 20, 2019, 11:56 PM EST for Cobb County, Georgia. It was in force for 51 min.
The area
The outline as issued.
The facts
- Issued
- Feb 20, 2019, 11:56 PM EST (04:56 UTC)
- Expired
- Feb 21, 2019, 12:47 AM EST
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cobb County, GA
The radar
The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Allatoona Creek at Stilesboro Road near Acworth (MAHG1). The gauge peaked at 13.41 ft at Feb 21, 2019, 7:00 AM EST.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 18 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02393419, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
356 WGUS42 KFFC 210456 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 1156 PM EST Wed Feb 20 2019 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Allatoona Creek near Mars Hill affecting Cobb County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. && GAC067-211855- /O.NEW.KFFC.FL.W.0083.190221T0456Z-000000T0000Z/ /MAHG1.1.ER.190221T0439Z.190221T0445Z.000000T0000Z.UU/ 1156 PM EST Wed Feb 20 2019 The National Weather Service in Peachtree City has issued a * Flood Warning for The Allatoona Creek near Mars Hill. * From this evening until further notice. * At 1145 PM Wednesday the stage was 13.1 feet...and rising. * Flood stage is 13.0 feet. * At 13.0 feet...Flood Stage is reached. Minor flooding begins in the woodlands and fields near the creek upstream and downstream from the gage on Stilesboro Road. && LAT...LON 3396 8467 3396 8474 3405 8474 3405 8468 3399 8465 $$
1 follow-up statement
926 WGUS82 KFFC 210547 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 1247 AM EST Thu Feb 21 2019 ...The Flood Warning is cancelled for the following rivers in Georgia... Allatoona Creek near Mars Hill affecting Cobb County GAC067-210617- /O.CAN.KFFC.FL.W.0083.000000T0000Z-190221T0547Z/ /MAHG1.1.ER.190221T0439Z.190221T0500Z.190221T0512Z.UU/ 1247 AM EST Thu Feb 21 2019 The Flood Warning is cancelled for The Allatoona Creek near Mars Hill. * This takes effect immediately. * At 1230 AM Thursday the stage was 12.9 feet...and falling. * Flood stage is 13.0 feet. * The creek will continue to fall. && LAT...LON 3396 8467 3396 8474 3405 8474 3405 8468 3399 8465 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 20, 7:18 PM EST, 4 hours 38 minutes earlier.
Area forecast discussion, Feb 20, 7:18 PM EST, 4 hours 38 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 718 PM EST Wed Feb 20 2019 .UPDATE... Made some adjustments to near term forecast earlier this afternoon as wedge stronger and further south than forecast. Will likely have to make some further adjustments at 715 PM. Convection also further south than even most recent hires guidance indicating, but rain rates have been lower than forecast, likely due to fast cell motion with the convection mostly being elevated. Not seeing any training convection which could produce significant flash flooding but watching trends carefully. Could easily get into a situation in this pattern where a line of convection sets up over one area. Flash flood watch still warranted. SNELSON && .PREV DISCUSSION... /Issued 304 PM EST Wed Feb 20 2019/ ..Afternoon Forecast Update... SHORT TERM /Tonight through Thursday Night/... A line of thunderstorms is entering the northwest corner of the CWA and is expected to slowly push southeastward into the area during the late afternoon and into the overnight hours. This axis of showers and thunderstorms is once again expected to stall during the overnight hours along and north of the I-85 corridor, including the metro area. As a warm front pushes through the area this afternoon and evening, the atmosphere will destabilize enough to allow for MUCAPE values in the 500-1000 J/kg range to spread across our forecast area. Maintained a chance of thunder this afternoon through late Thursday as a result. Moisture is continuing to increase as well due to the continued southwest flow aloft combined with warm, southeasterly Gulf air behind the warm front. PWAT values will approach the 1.6 to 1.8 inch range by late afternoon which is abnormally high for the month of February for our area, necessitating an upward trend in PoPs and rainfall rates across northern Georgia. A cold front will then move into north Georgia Thursday. Model guidance is coming into better agreement that the front may not be able to make it through the forecast area due to the parallel southwesterly flow aloft. Hi-res models similarly keep the front oriented SW to NW across the northern portion of Georgia, then lift the heaviest precipitation into TN/KY on early Friday morning. GFS/ECMWF are coming into agreement with this thinking as well. Total QPF amounts have been trended up to around 1 to 3 inches across the axis of precipitation over north and west Georgia from this afternoon through tomorrow afternoon. Locally higher amounts will also be possible due to the convective nature of the precipitation, along with the possibility of some training. Moreover, soils are saturated due to previous rainfall accumulations, so this amount of rainfall will produce significant runoff and lead to some additional creek and river flooding. A Flash Flood Watch is in effect for most of North Georgia, as a result. This Flash Flood Watch replaces the previously issued Areal Flood Watch. King LONG TERM /Friday through Wednesday/... The long term begins with a stalled front draped across the northern portions of our CWA with the southwesterly fire hose of enhanced moisture still firmly in place. Luckily the axis of heaviest rainfall looks to be located further to the north and west, but continued accumulations are expected through Sunday. A planetary Rossby wave train will begin to move through the area on Friday which will act to amplify the troughs and ridges in place over the CONUS and break us out of the pattern we've been stuck in for the last week. This amplification of the ridge over the eastern U.S. will strengthen a surface high and kick it out of the Great Lakes region into New England. This high pressure, once it starts to transition to the east side of the Appalachians on Friday, will enhance cold air damming along the southeastern Blue Ridge mtns and drive a wedge front into North Georgia. This extra lift will act to enhance precip in the region on Friday and Saturday as the warm, moist flow overrides the cool air. An upper level trough, also enhanced by the Rossby wave train, will begin to lift across the eastern CONUS on Sunday, occluding a surface low-pressure system on its journey from the Southern Plains to the Great Lakes. A cold front extending from the system then pushes through the area Sunday morning/afternoon. Then for the first time, in what seems like a very long time, we'll expect mostly sunny skies and drier conditions for several days. Hooray! A surface high pressure, now expected to be stronger than in previous model runs, will follow the front and settle into the area. As of the new 12Z runs of the GFS and Euro, this high pressure will push the next expected subtropical wave back a full day. Keeping the area dry until next Wednesday, when we resume a more regular synoptic pattern. Thiem && .AVIATION... 00Z Update... LIFR conditions expected through the night and Thurs morning wit some improvement possible after 18Z. Some TSRA also likely this evening thru 03Z over ATL metro airports and KAHN, otherwise mainly widespread -SHRA and -DZ tonight. Sfc winds E to SE 5-10kts thru 10-11Z then SW 4-6kts with some WNW 4-8kts after 15Z over north GA airports only as front stalls in the area. //ATL Confidence...00Z Update... Low confidence on wind shear. Medium confidence on all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 42 64 54 59 / 70 60 70 80 Atlanta 45 63 55 63 / 80 70 70 70 Blairsville 47 59 51 57 / 90 80 70 80 Cartersville 45 59 52 62 / 90 80 60 80 Columbus 58 78 62 75 / 50 70 70 40 Gainesville 40 61 53 56 / 90 80 70 80 Macon 53 74 59 74 / 40 60 70 50 Rome 46 58 50 60 / 90 70 60 80 Peachtree City 49 68 56 67 / 70 70 70 70 Vidalia 58 79 62 78 / 30 30 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday evening for the following zones: Banks...Barrow...Bartow...Carroll...Catoosa...Chattooga... Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...DeKalb... Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon... Gwinnett...Hall...Haralson...Heard...Jackson...Lumpkin... Murray...North Fulton...Paulding...Pickens...Polk...South Fulton...Towns...Union...Walker...White...Whitfield. && SHORT TERM...SNELSON LONG TERM....Thiem AVIATION...SNELSON
Hazardous weather outlook, Feb 20, 11:55 AM EST, 12 hours 1 minute before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1155 AM EST Wed Feb 20 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211700- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1155 AM EST Wed Feb 20 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Strong wind gusts combined with extremely saturated soils in northern Georgia have resulted in conditions susceptible for trees to become uprooted and blown over. Trees may be blown onto structures, roadways or powerlines causing further power outages across the area. Showers and isolated thunderstorms are expected to impact the area this afternoon and evening. The main hazards with any storm will be gusty winds and heavy rainfall. A Flash Flood Watch has been issued for most of North Georgia including the Atlanta metro, where up to 2 inches of rapidly accumulating rainfall could occur with this evening's storms. The Flash Flood Watch is in effect through Thursday evening, and takes the place of the previously issued Flood Watch. As a result of multiple periods with heavy rainfall, nearly all the rain that will fall will be converted to runoff and some localized flooding of creeks and streams may be possible across portions of northern Georgia. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... The Flash Flood Watch will remain in effect through Thursday evening, with further Flood Watches possible through Sunday morning. Multiple rounds of rain are expected across much of the area through Sunday, with 2 to as much as 4 inches possible by the end of the week. The highest rainfall amounts at this time are expected across northwest Georgia. An increased threat for river and stream flooding will continue through the week as rain falls over saturated grounds. Localized flash flooding will also be possible, especially over the complex terrain of north Georgia. Make sure to stay tuned to the latest forecasts and updates each day for any changes to the forecast. In addition, there is a chance of thunderstorms on Thursday afternoon through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Feb 20, 6:49 PM EST, 5 hours 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
649 PM EST WED FEB 20 2019
GAZ031-041>043-210030-
Douglas GA-Haralson GA-Carroll GA-Paulding GA-
649 PM EST WED FEB 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...HARALSON...CARROLL AND
SOUTHERN PAULDING COUNTIES UNTIL 730 PM EST...
At 649 PM EST...a strong thunderstorm was west of Carrollton, moving
northeast at 50 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include
Douglasville, Carrollton, Dallas, Buchanan, Villa Rica, Bremen,
Temple, Hiram, Tallapoosa, Bowdon, Mount Zion, Waco, Yorkville,
Brownsville, Bill Arp, Fairplay, Abilene, Draketown, Winston and Lake
Val-Do-Mar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3391 8508 3391 8505 3395 8504 3396 8497
3391 8473 3381 8472 3381 8470 3366 8467
3344 8530 3369 8535
TIME...MOT...LOC 2349Z 233DEG 45KT 3360 8523
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Feb 20, 8:05 PM EST, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
805 PM EST WED FEB 20 2019
GAZ034>037-046>049-210130-
Morgan GA-Walton GA-Rockdale GA-Barrow GA-Gwinnett GA-Clarke GA-
Oconee GA-Newton GA-
805 PM EST WED FEB 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...WALTON...
NORTHEASTERN ROCKDALE...BARROW...SOUTHEASTERN GWINNETT...WESTERN
CLARKE...WESTERN OCONEE AND NORTHERN NEWTON COUNTIES UNTIL 830 PM
EST...
At 805 PM EST...a strong thunderstorm was near Big Haynes Creek
Park, moving northeast at 50 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include
Conyers, Winder, Monroe, Snellville, Loganville, Auburn, Dacula,
Grayson, Statham, Walnut Grove, Bogart, North High Shoals, Bethlehem,
Bostwick, Between, Good Hope, Carl, Jersey, Georgia International
Horse Park and Athens-Clarke County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3400 8355 3397 8354 3399 8351 3399 8347
3375 8345 3364 8398 3374 8404 3375 8403
3378 8406 3405 8378
TIME...MOT...LOC 0105Z 238DEG 43KT 3374 8393
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Feb 20, 9:42 PM EST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
942 PM EST WED FEB 20 2019
GAZ014-016-022-023-210315-
Hall GA-Dawson GA-Forsyth GA-White GA-
942 PM EST WED FEB 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR HALL...SOUTHEASTERN DAWSON...
NORTHWESTERN FORSYTH AND SOUTHEASTERN WHITE COUNTIES UNTIL 1015 PM
EST...
At 942 PM EST...a strong thunderstorm was over Oscarville, or 8 miles
northeast of Cumming...moving northeast at 65 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Gainesville, Cumming, Sugar Hill, Flowery Branch, Oakwood, Lula,
Clermont, Coal Mountain, Mossy Creek, Matt, Aqualand Park, Silver
City, Chestatee, Murrayville, Oscarville, Leaf, Lake Lanier Islands
and War Hill Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3463 8364 3460 8364 3457 8363 3453 8364
3451 8367 3443 8362 3439 8366 3436 8367
3433 8365 3415 8401 3417 8406 3411 8411
3427 8422 3446 8391 3446 8389
TIME...MOT...LOC 0242Z 242DEG 54KT 3426 8400
WIND...40MPHSpecial weather statement, Feb 20, 10:10 PM EST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1010 PM EST WED FEB 20 2019
GAZ034-045>048-055-057-210345-
Walton GA-Rockdale GA-Clayton GA-DeKalb GA-Gwinnett GA-Newton GA-
Henry GA-
1010 PM EST WED FEB 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WALTON...ROCKDALE...
NORTHEASTERN CLAYTON...SOUTHERN DEKALB...SOUTHEASTERN GWINNETT...
NORTHERN NEWTON AND NORTHWESTERN HENRY COUNTIES UNTIL 1045 PM EST...
At 1010 PM EST...a strong thunderstorm was over Ellenwood, or near
Jonesboro...moving northeast at 55 mph.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Conyers, Jonesboro, Stockbridge, Forest Park, Snellville, Riverdale,
Loganville, Morrow, Lake City, Oxford, Lithonia, Walnut Grove,
Between, Jersey, Lakeview Estates, Georgia International Horse Park,
Rex, Windsor, Belmont and Arabia Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3362 8436 3365 8435 3366 8431 3393 8386
3368 8375 3350 8438 3361 8441
TIME...MOT...LOC 0310Z 242DEG 49KT 3360 8430
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Feb 20, 10:38 PM EST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1038 PM EST WED FEB 20 2019
GAZ052-053-066-210430-
Coweta GA-Troup GA-Heard GA-
1038 PM EST WED FEB 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COWETA...NORTHERN TROUP
AND HEARD COUNTIES UNTIL 1130 PM EST...
At 1038 PM EST...a strong thunderstorm was over Rock Mills, or near
Roanoke...moving northeast at 40 mph.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Newnan, Franklin, Hogansville, Grantville, Luthersville,
Centralhatchee, Moreland, East Newnan, Corinth, Plant Yates,
Arnco-Sargent, Powers Crossroads, Handy, Waresville, Plant Wansley,
Texas, Harrisonville, Hillcrest, Wares Crossroads and Glenn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3343 8504 3344 8499 3346 8498 3344 8494
3345 8492 3347 8491 3350 8485 3322 8469
3323 8470 3323 8471 3322 8472 3322 8485
3317 8486 3304 8522 3327 8526
TIME...MOT...LOC 0338Z 237DEG 33KT 3315 8526
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Feb 20, 11:31 PM EST, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1131 PM EST WED FEB 20 2019
GAZ033-044-045-053>055-057-210500-
Fayette GA-North Fulton GA-Clayton GA-Coweta GA-DeKalb GA-Henry GA-
South Fulton GA-
1131 PM EST WED FEB 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...NORTH FULTON...
CLAYTON...NORTHEASTERN COWETA...SOUTHWESTERN DEKALB...NORTHWESTERN
HENRY AND SOUTHEASTERN SOUTH FULTON COUNTIES UNTIL midnight EST...
At 1130 PM EST...a strong thunderstorm was over Cannongate, or 9
miles west of Fayetteville...moving northeast at 55 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Newnan, McDonough, Fayetteville, Jonesboro, Peachtree City,
East Point, Stockbridge, Union City, Forest Park, Riverdale, College
Park, Fairburn, Tyrone, Morrow, Lovejoy, Hapeville, Palmetto, Lake
City and Sharpsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3375 8435 3346 8416 3331 8469 3349 8479
TIME...MOT...LOC 0430Z 245DEG 46KT 3344 8463
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 8:05 PM EST | Special Weather Statement | FFC | Barrow, Walton | 25 min |
| Feb 20, 9:20 PM EST | River Flood Warning | FFC | Chattooga | 15 hr |
| Feb 20, 9:42 PM EST | Special Weather Statement | FFC | Forsyth, Hall | 33 min |
| Feb 20, 10:10 PM EST | Special Weather Statement | FFC | Rockdale | 35 min |
| Feb 20, 10:38 PM EST | Special Weather Statement | FFC | Heard | 52 min |
| Feb 20, 11:31 PM EST | Special Weather Statement | FFC | Clayton, Fayette | 29 min |
| Feb 21, 12:30 AM EST | Special Weather Statement | FFC | Cherokee, Dawson | 30 min |
| Feb 21, 12:54 AM EST | Special Weather Statement | FFC | Clayton, Rockdale | 36 min |
| Feb 21, 1:06 AM EST | Dense Fog Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Crawford, Crisp and 34 more | 6 hr |
| Feb 21, 1:19 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 17 hr |
| Feb 21, 1:24 AM EST | Special Weather Statement | FFC | Rockdale, Walton | 21 min |
| Feb 21, 3:06 AM EST | River Flood Warning | FFC | Forsyth | 19 hr |
| Feb 21, 4:02 AM EST | River Flood Warning | FFC | Cherokee | 65 hr |
| Feb 21, 5:38 AM EST | River Flood Warning | FFC | Floyd | 6 days |
| Feb 21, 6:02 AM EST | River Flood Warning | FFC | Cobb | 3 hr |
| Feb 21, 6:19 AM EST | River Flood Warning | FFC | Cherokee | 35 hr |
| Feb 21, 6:48 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 5 hr |
| Feb 21, 7:33 AM EST | River Flood Warning | FFC | Cherokee | 12 hr |
| Feb 21, 8:07 AM EST | River Flood Warning | FFC | Gwinnett | 46 min |
| Feb 21, 10:02 AM EST | River Flood Warning | FFC | Cherokee, Forsyth | 10 hr |
| Feb 21, 10:12 AM EST | River Flood Warning | FFC | Cobb | 10 hr |
| Feb 21, 12:19 PM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Feb 21, 12:24 PM EST | River Flood Warning | FFC | Murray, Whitfield | 4 days |
| Feb 21, 1:11 PM EST | River Flood Warning | FFC | Gordon | 4 days |
| Feb 21, 2:14 PM EST | Flood Watch | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 15 more | 64 hr |
| Feb 21, 2:44 PM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 59 hr |
| Feb 21, 5:34 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 7 hr |
| Feb 21, 5:56 PM EST | Special Weather Statement | FFC | Harris | 49 min |
| Feb 21, 6:07 PM EST | Tornado Warning | FFC | Harris, Meriwether, Talbot | 38 min |
| Feb 21, 6:39 PM EST | Tornado Warning | FFC | Meriwether | 17 min |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.